MAUDE Adverse Event Report: STRYKER GMBH T2 ALPHA FEMUR RETROGRADE - FEMORAL NAIL RETROGRADE D9X360MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH T2 ALPHA FEMUR RETROGRADE - FEMORAL NAIL RETROGRADE D9X360MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23390936S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
It was reported that the nail broke.Patient felt a pop in their leg.No high energy activity.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could be confirmed since physical inspection matches the reported failure mode.In the case presented a 40-year-old male patient [at time of event] was initially treated on (b)(6) 2024, with above implant which was explanted appr.15.5 months later, on (b)(6) 2025, and nail breakage was verified.As per event details given.Revision surgery due to nail breaking and fracture not healing.Since neither preoperative x-ray images in different views m-l and a-p view nor medical records were made available it could not be determined whether reduction had been performed according to anatomical requirements and a medical statement regarding initial treatment could not be made.Furthermore, it could not be determined what range of weight bearing had been advised by the surgeon for the post-operative period.It could also not be determined if the patient had been compliant to the instructions.As per per form given a patient¿s post implant activity level of high was stated.Nail breakage in general has been experienced but does not present an unanticipated event in itself.Depending on load application, also, depending on the patient¿s post implant behavior and depending on suitable anatomical reduction, depending on the kind of bone breakage, depending on the course of bone healing and other factors e.G.Increased post-operative activities a nail breakage can rather be classified as anticipated; specifically if one or more contributing issues concurrence with each other.The affected nail is designed to withstand the normal loads during the implantation period, i.E., the implant must neither be exposed to peak loads nor to continuous stresses.Another prerequisite for a successful supply is undisturbed, normal bone healing.In case that such a situation does not occur, exceeding of the fatigue strength is to be expected and thus quite predictable complications.Finally, as pointed out in the if, the risk of post-operative complication e.G.Failure of an implant is higher if patients are obese.And based on data provided an increased bmi was also be verified.Axial overload had led to continuous stresses and a significant weakening of the nail in the area of the most distal hole at proximal part, followed by the fatigue fracture.Based on the above the nail breakage was not linked to a deficiency of the device but was rather patient related.Adverse effects are clearly listed in the ifu and as pointed out.Revision and additional surgery may be a consequence of these complications.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.In case substantive information will become available in future that suggests otherwise we reserve the right to reopen the case.

Brand Name
T2 ALPHA FEMUR RETROGRADE - FEMORAL NAIL RETROGRADE D9X360MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23633155
Report Number0008031020-2025-02096
Device Sequence Number15786949
Product Code HSB
UDI-Device Identifier07613327292534
UDI-Public(01)07613327292534(17)330930(10)K17D818
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K250163
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number23390936S
Device Lot NumberK17D818
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexMale
Patient Weight140 KG
Patient RaceWhite